A Bernstein–von Mises theorem for smooth functionals in semiparametric models

Rousseau, Judith, Castillo, Ismaël . The Annals of Statistics 2015. 43 (6) :2353-2383

Locate this article in:

Bibtex

@article{CIS-323959,
  Author = {Rousseau, Judith and Castillo, Ismaël},
  Title = {A Bernstein–von Mises theorem for smooth functionals in semiparametric models},
  Journal = {The Annals of Statistics},
  Volume = {43},
  Number = {6},
  Year = {2015},
  Pages = {2353--2383},
  Keywords = {}
}

Similar articles